# SDR SWAA2019032731112

- Difficulty date: March 20, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 114A1001
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD AFT FLAP DELAMINATED ON UNDERSIDE INBOARD END.  REPAIRED AFT FLAP IAW SRM.
